]. V. Ar63, Arnol'd, Proof of a theorem of A. N. Kolmogorov on the preservation of conditionally periodic motions under a small perturbation of the Hamiltonian, Nauk, vol.18, pp.1-40, 1963.

]. V. Ar83 and . Arnold, Geometrical Methods in the Theory of Ordinary Differential Equations, 1983.

]. V. Ar89 and . Arnold, Mathematical methods of classical mechanics, 1989.

]. R. Bo75 and . Bogdanov, Versal deformations of singular points of vector fields on the plane, Functional Anal, Appl, vol.9, pp.144-145, 1975.

. [. Deprit, Canonical transformations depending on a small parameter, Celestial Mech, pp.12-30, 1969.

. [. Fenichel, Geometric singular perturbation theory for ordinary differential equations, Journal of Differential Equations, vol.31, issue.1, pp.53-98, 1979.
DOI : 10.1016/0022-0396(79)90152-9

URL : http://doi.org/10.1016/0022-0396(79)90152-9

]. I. Gr53 and . Grad?te?-in, Applications of A. M. Lyapunov's theory of stability to the theory of differential equations with small coefficients in the derivatives, Mat. Sbornik N.S, vol.32, pp.263-286, 1953.

]. R. Ha79 and . Haberman, Slowly varying jump and transition phenomena associated with algebraic bifurcation problems, SIAM J. Appl. Math, vol.37, pp.69-106, 1979.

. [. Henrard, On a perturbation theory using Lie transforms, Celestial Mech, pp.107-120, 1970.

[. Herman, Sur les courbes invariantes par les difféomorphismes de l'anneau, 1983.

. [. Jones, Geometric singular perturbation theory, Dynamical Systems Proc. (Montecatini Terme, 1994) (Lecture Notes in Math. 1609, 1995.
DOI : 10.1007/978-1-4612-4312-0

B. [. Khibnik, C. Krauskopf, and . Rousseau, Global study of a family of cubic Li??nard equations, Nonlinearity, vol.11, issue.6, pp.1505-1519, 1998.
DOI : 10.1088/0951-7715/11/6/005

. [. Kolmogorov, On conservation of conditionally periodic motions for a small change in Hamilton's function, Dokl. Akad. Nauk SSSR (N.S.), vol.98, pp.527-530, 1954.

R. [. Lebovitz and . Schaar, Exchange of Stabilities in Autonomous Systems, Studies in Applied Mathematics, vol.21, issue.31, pp.229-2601, 1975.
DOI : 10.1002/sapm1975543229

J. D. Meiss, Symplectic maps, variational principles, and transport, Reviews of Modern Physics, vol.64, issue.3, pp.795-848, 1992.
DOI : 10.1103/RevModPhys.64.795

]. J. Mo62 and . Moser, On invariant curves of area-preserving mappings of an annulus, Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. II, vol.1962, pp.1-20, 1962.

]. J. Mo73 and . Moser, Stable and Random Motions in Dynamical Systems, 1973.

]. A. Ne87 and . Neishtadt, Persistence of stability loss for dynamical bifurcations I, Diff. Equ. Transl. from Diff. Urav, vol.23, issue.23, pp.1385-13912060, 1987.

]. A. Ne88 and . Neishtadt, Persistence of stability loss for dynamical bifurcations II, Diff. Equ. Transl. from Diff. Urav, vol.24, issue.24, pp.171-176226, 1988.

W. [. Palis and . De-melo, Geometric theory of dynamical systems, 1982.
DOI : 10.1007/978-1-4612-5703-5

M. C. Peixoto and M. M. Peixoto, Structural stability in the plane with enlarged boundary conditions, An. Acad. Brasil. Ci, vol.31, pp.135-160, 1959.

C. [. Peixoto and . Pugh, Structurally Stable Systems on Open Manifolds are Never Dense, The Annals of Mathematics, vol.87, issue.3, pp.423-430, 1968.
DOI : 10.2307/1970713

]. M. Pe62 and . Peixoto, Structural stability on two-dimensional manifolds, Topology, vol.1, pp.101-120, 1962.

M. M. Peixoto, On the classification of flows on 2-manifolds, Dynamical systems, 1973.

]. L. Po57 and . Pontryagin, Asymptotic behavior of solutions of systems of differential equations with a small parameter in the derivatives of highest order, Izv. Akad. Nauk SSSR. Ser. Mat, vol.21, pp.605-626, 1957.

L. [. Pontryagin and . Rodygin, Approximate solution of a system of ordinary differential equations involving a small parameter in the derivatives, Dokl. Akad. Nauk SSSR, vol.131, pp.237-240, 1960.

]. H. Rü72, K. Rüssmann, . Nenner, and . Ii, Bemerkungen zur Newtonschen Methode, Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. II, vol.1972, pp.1-10, 1972.

]. L. Si65 and . Silnikov, A case of the existence of a denumerable set of periodic motions, Sov. Math. Dokl, vol.6, pp.163-166, 1965.

]. S. Sm66 and . Smale, Structurally stable systems are not dense, Amer, J. Math, vol.88, pp.491-496, 1966.

F. Takens, Forced oscillations and bifurcations, Comm. Math. Inst., Rijksuniversiteit Utrecht, vol.3, pp.1-59, 1974.
DOI : 10.1201/9781420034288.ch1

]. A. Ti52 and . Tihonov, Systems of differential equations containing small parameters in the derivatives, Mat. Sbornik N.S, vol.31, pp.575-586, 1952.

. B. Vbk95-]-a, V. F. Vasil-'eva, L. V. Butusov, and . Kalachev, The Boundary Function Method for Singular Perturbation Problems, 1995.

]. W. Wa65 and . Wasow, Asymptotic expansions for ordinary differential equations, 1976.

]. S. Wi90 and . Wiggins, Introduction to Applied Nonlinear Dynamical Systems and Chaos, 1990.